# SDR ASOA2019121953072

- Difficulty date: December 15, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 44,843 hours, 26,594 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 4006719910
- Part serial: 02027120
- Condition: Faulty
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED BAD VIBRATION IN THE YOKE AT FL360 AND .70 MACH. SLOWED AIRCRAFT TO .65 MACH VIBRATION DID NOT GO AWAY. THE AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND REPLACED ELEVATOR AUTOPILOT SERVO.OPERATIONAL CHECKS WERE GOOD
